# SDR HALA0600777

- Difficulty date: September 29, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 78,936 hours, 15,094 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 1589352
- Part serial: 5459
- Condition: Failed
- Location: Apu Oil System
- Part time: 15,374 hours, 3,068 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PRIOR TO PUSH BACK WHEN HYDRAULIC PUMPS AND FUEL PUMPS SELECTED ON, RECEIVED AN APU FAULT AND APU AUTOMATICALLY SHUT DOWN.  FOUND HIGH OIL TEMP FAULT APU ECU, REMOVED AND REPLACED OIL TEMP SENSOR PER AMM 49-94-01.  REPLACED APU OIL COOLER BYPASS VALVE PER AMM 49-27-10-404-006.
